A half-space theorem for ideal Scherk graphs in M ×

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We prove a half-space theorem for an ideal Scherk graph Σ ⊂ M × over a polygonal domain D ⊂ M, where M is a Hadamard surface whose curvature is bounded above by a negative constant. More precisely, we show that a properly immersed minimal surface contained in D × and disjoint from Σ is a translate of Σ.

Original languageEnglish (US)
Pages (from-to)675-685
Number of pages11
JournalMichigan Mathematical Journal
Issue number4
StatePublished - Dec 1 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'A half-space theorem for ideal Scherk graphs in M ×'. Together they form a unique fingerprint.

Cite this